# SDR EISA99029

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SMK6D
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, CARGO SMOKE LIGHT ILLUMINATED WITH NO SECONDARY INDICATIONS OF SMOKE.  GROUND TEST OF SYSTEM CHECKS GOOD.  FOUND MOISTURE ON WALLS AND TWO VENT TUBES BENT.  REPOSITIONED GROUND TEST GOOD.  (M)
